What could nausea and dehydration post kidney dialysis suggest?
A friend of mine was suffering from kidney failure. She went on dialysis and improved so much that the doctor decided to remove her from it for a week as a trial run. She got sick with nausea, diarrhea, and dehydration and is now in the hospital. Can you tell me what is going on?
Until examination is done it is difficult to say what it is.
Use tablets Ondansetron. Use tablet Sporlac. If symptoms not improved please consult your physician/nephrologist and get it done blood urea and serum creatinine, he will examine and treat you accordingly.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]